# SDR USAA000135

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, FOUND .25 INCH CRACK, LOWER FORWARD CORNER AFT ENTRY DOOR CUTOUT.  REPLACED PARTS PER SRM 53-30-3 FIG 24.  (M)
